# SDR 95ZZZX1619

- Difficulty date: February 16, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2480Q
- Make and model: Piper PA-28-161
- Aircraft serial: 288516067
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Horn
- Part number: 35192000
- Condition: Cracked
- Location: Nlg
- Part time: 6,300 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUBMITTER STATES THIS IS THE FOURTH STEERING ARM FOUND CRACKED.  THIS ARM CHANGED ON PA28-161 AND DASH 181 WITH A TALLER MOUNT FOR THE STEERING RODS TO ATTACH.  SUBMITTER THINKS THE ADDED FORCE, WITH TIME, IS CRACKING THE HORN AT THE FLAT PLATE.
